# SDR ASOA20131023402

- Difficulty date: October 22, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 759
- Aircraft time: 28,647 hours, 15,995 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN, FRAME 80 STRINGER 5R.  CUTOUT DAMAGED AREA, FABRICATED FILLER, DOUBLER AND INSTALLED.
